# SDR AALA201511259003

- Difficulty date: November 24, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 39,285 hours, 25,956 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Out Of Adjust
- Location: Overwing Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT, LT OVERWING EXIT LIGHT AMBER CAME ON, FLIGHT ATTENDANT PUSHED HANDLE LT EXT PRESS NORMAL AT ALL TIMES.  INSTALLED LT EMER EXIT COVER CORRECTLY & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 52-21-00-810-806A.
